Open Gromov-Witten invariants, mirror maps, and Seidel representations for toric manifolds

Kwokwai Chan The Chinese University of Hong Kong Siu-Cheong Lau Harvard University Naichung Conan Leung The Chinese University of Hong Kong Hsian-Hua Tseng Ohio State University

Symplectic Geometry mathscidoc:1608.34001

Duke Math. J., 166, (8), 1405-1462, 2017.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-08-17 11:55:08 uploaded by kwchan ] [ 105 downloads ] [ 0 comments ]
@inproceedings{kwokwai2017open,
  title={Open Gromov-Witten invariants, mirror maps, and Seidel representations for toric manifolds},
  author={Kwokwai Chan, Siu-Cheong Lau, Naichung Conan Leung, and Hsian-Hua Tseng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817115508856991198},
  booktitle={Duke Math. J.},
  volume={166},
  number={8},
  pages={1405-1462},
  year={2017},
}
Kwokwai Chan, Siu-Cheong Lau, Naichung Conan Leung, and Hsian-Hua Tseng. Open Gromov-Witten invariants, mirror maps, and Seidel representations for toric manifolds. 2017. Vol. 166. In Duke Math. J.. pp.1405-1462. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817115508856991198.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved